Nonlinear Schrödinger equation on real hyperbolic spaces

Abstract : We consider the Schrödinger equation with no radial assumption on real hyperbolic spaces. We obtain sharp dispersive and Strichartz estimates for a large family of admissible pairs. As a first consequence, we get strong well-posedness results for NLS. Specifically, for small intial data, we prove $L^2$ and $H^1$ global well-posedness for any subcritical nonlinearity (in contrast with the Euclidean case) and with no gauge invariance assumption on the nonlinearity $F$. On the other hand, if $F$ is gauge invariant, $L^2$ charge is conserved and hence, as in the Euclidean case, it is possible to extend local $L^2$ solutions to global ones. The corresponding argument in $H^1$ requires the conservation of energy, which holds under the stronger condition that $F$ is defocusing. Recall that global well-posedness in the gauge invariant case was already proved by Banica, Carles & Staffilani, for small radial $L^2$ data and for large radial $H^1$ data. The second important application of our global Strichartz estimates is "scattering" for NLS both in $L^2$ and in $H^1$, with no radial or gauge invariance assumption. Notice that, in the Euclidean case, this is only possible for the critical power $\gamma=1+\frac4n$ and can be false for subcritical powers while, on hyperbolic spaces, global existence and scattering of small $L^2$ solutions holds for all powers $1<\gamma\le1+\frac4n$. If we restrict to defocusing nonlinearities $F$, we can extend the $H^1$ scattering results of Banica, Carles & Staffilani to the nonradial case. Also there is no distinction anymore between short range and long range nonlinearity : the geometry of hyperbolic spaces makes every power-like nonlinearity short range.
Type de document :
Article dans une revue
Ann. Inst. Henri Poincaré (C) Analyse Non Linéaire, 2009, 26 (5), pp.1853-1869. 〈10.1016/j.anihpc.2009.01.009〉
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00212336
Contributeur : Jean-Philippe Anker <>
Soumis le : mercredi 5 mars 2008 - 10:09:21
Dernière modification le : jeudi 3 mai 2018 - 15:32:06
Document(s) archivé(s) le : mardi 21 septembre 2010 - 15:40:01

Fichiers

NLShyp.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Jean-Philippe Anker, Vittoria Pierfelice. Nonlinear Schrödinger equation on real hyperbolic spaces. Ann. Inst. Henri Poincaré (C) Analyse Non Linéaire, 2009, 26 (5), pp.1853-1869. 〈10.1016/j.anihpc.2009.01.009〉. 〈hal-00212336v2〉

Partager

Métriques

Consultations de la notice

271

Téléchargements de fichiers

90